# SDR SWAA010150

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 48,054 hours, 43,195 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 129642
- Condition: Malfunctioned
- Location: Rt Wing Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT FL370, LOST PNEU BLEED PRESS  DURING DESCENT, BLEED TRIP OFF LIGHT ILLUMINATED.  BOTH DUCT PRESS INDICATORS SHOWED APPROX 65 - 75 PSI.  COULD NOT DUPLICATE PROBLEM.  PERFORMED PRESS DECAY CHECK, PRESS CONTROL CHECK AND BLEED AIR OPS CHECK OK PER MM.  FOR MX CONVENIENCE, REMOVED AND REPLACED NR 2 POS 390 SENSOR (P/N 12966-2) & 450 SENSOR.
